# SDR TRBA2009065

- Difficulty date: June 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 27,493 hours, 28,938 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER COMPLIED WITH HOT WHEEL PROCEDURES, LT LANDING GEAR REMAINED UNLOCK.  LIGHT ON SYSTEM NR 1 AND NR 2.  PERFORMED SEVERAL MAIN LANDING GEAR OPERATIONAL CHECKS AND FOUND SYSTEM WORKING PROPERLY UP AND DOWN IAW JIC NR 32-31-00.
